Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 267, Number 1

All articles in this issue are freely accessible.

A perturbation method in critical point theory and applications
Abbas Bahri and Henri Berestycki.
Trans. Amer. Math. Soc. 267 (1981), 1-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621969
On the zeros of Dirichlet $L$-functions. II
Akio Fujii.
Trans. Amer. Math. Soc. 267 (1981), 33-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621970
The diameter of random graphs
Béla Bollobás.
Trans. Amer. Math. Soc. 267 (1981), 41-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621971
The second conjugate algebra of the Fourier algebra of a locally compact group
Anthony To Ming Lau.
Trans. Amer. Math. Soc. 267 (1981), 53-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621972
Anneaux de valuation discrète complets non commutatifs
Robert Vidal.
Trans. Amer. Math. Soc. 267 (1981), 65-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621973
Obstructions to deforming a space curve
Daniel J. Curtin.
Trans. Amer. Math. Soc. 267 (1981), 83-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621974
Algebraic extensions of power series rings
Jimmy T. Arnold.
Trans. Amer. Math. Soc. 267 (1981), 95-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621975
When is a linear functional multiplicative?
M. Roitman and Y. Sternfeld.
Trans. Amer. Math. Soc. 267 (1981), 111-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621976
Algebraic determination of fiberwise PL involutions
Hayon Kim, Jehpill Kim and Kyung Whan Kwun.
Trans. Amer. Math. Soc. 267 (1981), 125-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621977
The local Kronecker-Weber theorem
Jonathan Lubin.
Trans. Amer. Math. Soc. 267 (1981), 133-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621978
Equivariant cofibrations and nilpotency
Robert H. Lewis.
Trans. Amer. Math. Soc. 267 (1981), 139-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621979
Essential spectra of elementary operators
L. A. Fialkow.
Trans. Amer. Math. Soc. 267 (1981), 157-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621980
Whitney stratified chains and cochains
R. Mark Goresky.
Trans. Amer. Math. Soc. 267 (1981), 175-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621981
Derivatives and Lebesgue points via homeomorphic changes of scale
Don L. Hancock.
Trans. Amer. Math. Soc. 267 (1981), 197-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621982
On analytic diameters and analytic centers of compact sets
Shōji Kobayashi and Nobuyuki Suita.
Trans. Amer. Math. Soc. 267 (1981), 219-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621983
Invariant connections and Yang-Mills solutions
Mitsuhiro Itoh.
Trans. Amer. Math. Soc. 267 (1981), 229-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621984
The complexification and differential structure of a locally compact group
Kelly McKennon.
Trans. Amer. Math. Soc. 267 (1981), 237-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621985
A characterization of best $Φ$-approximants
D. Landers and L. Rogge.
Trans. Amer. Math. Soc. 267 (1981), 259-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621986
Refinement properties and extensions of filters in Boolean algebras
Bohuslav Balcar, Petr Simon and Peter Vojtáš.
Trans. Amer. Math. Soc. 267 (1981), 265-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621987
A Phragmén-Lindelöf theorem conjectured by D. J. Newman
W. H. J. Fuchs.
Trans. Amer. Math. Soc. 267 (1981), 285-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621988
The Hilbert transform and maximal function for approximately homogeneous curves
David A. Weinberg.
Trans. Amer. Math. Soc. 267 (1981), 295-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621989
Markov processes with Lipschitz semigroups
Richard Bass.
Trans. Amer. Math. Soc. 267 (1981), 307-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621990
Prime knots and tangles
W. B. Raymond Lickorish.
Trans. Amer. Math. Soc. 267 (1981), 321-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621991
Erratum to: “$^{∗} $-valuations and ordered $^{∗} $-fields”
S. S. Holland.
Trans. Amer. Math. Soc. 267 (1981), 333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 621992